MAUDE Adverse Event Report: Galt Medical Corp. Enhance Transcarotid/Peripheral Access Kit

Galt Medical Corp. Enhance Transcarotid/Peripheral Access Kit
Lot Number G26016033
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
Enhance Transcarotid/Peripheral Access Kit
Common Device Name
Enhance Transcarotid/Peripheral Access Kit
Manufacturer (Section D)
Galt Medical Corp.
2220 merritt dr
garland TX 75041
Manufacturer (Section G)
Galt Medical Corp
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
+1(214)778-1306
MDR Report Key50828648
Report Number1649395-2026-00013
Device Sequence Number15614440
Product Code OFL
UDI-Device Identifier00841268107250
UDI-Public00841268107250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
Exampt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberG26016033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown